Muscle cramps effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Muscle cramps effect occurred in 1%.

Patients statistics on Muscle cramps side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
142.2
194.01

Average height in Ft
5′ 5″
6′

Average age
58
45

Ciprofloxacin Circle Diagram 8 consumers of 551 reported about Muscle cramps

  1. Robert R. Rasco says:
    4.0 rating

    Ciprofloxacin for Prostatitis

    hello, I hope someone can calm down here, I was on treatment for prostatitis, I first got the antibiotic cefuroxime for seven days, the inflammation was gone the pain but not, then I was prescribed ciprofloxacin I have taken nine days long , I am free of pain as far as prostatitis is concerned, but the side effects that have come to the fore through ciprofloxacin are still not gone until about 7 weeks after the last dose, I still have some depression in my back and always a lump in my throat , have partial aggression, panic attacks are very often tired and have slight muscle cramps, how long can it take until the side effects of ciprofloxacin are finally completely gone? I look forward to any reassuring answer!

  2. Andrew R. Rhynes says:
    4.0 rating

    Ciprofloxacin for Bacterial infection

    After having traveled abroad, I had to have a bacterial infection (Malta fever) treated, because I reacted to the antibiotic doxycycline with enormous myopia and head pressure, I was switched to ciproflxacin, which I had to take 14 days. In the course of the treatment, the intake led to very severe depressive moods (gratuitous crying, overwhelming grief), pain in the feet, foot and calf cramps and circulatory disorders, mild headache, mild nausea. The bacterial infection was well resolved. If one weighs this for and against, the side effects were to endure. The consequences of the untreated infection would have been far worse.

  3. Elizabeth G. Pope says:
    3.5 rating

    Catastrophic side effects and long-term damage. Hypersensitivity and hypersensitivity. Monthly tinnitus. Muscle cramps, joint complaints v.a. Knees and hips with swelling and cracking. Circulatory disorders, Achilles tendon pain, panic attacks, anxiety and depression. Psychotic episodes. Skin burning like fire. Muscle weakness, chronic fatigue and much more. HANDS OFF!!!

  4. Maria M. Vitagliano says:
    3.0 rating

    Ciprofloxacin for Urinary tract infection

    On Friday afternoon suddenly unbearably painful calf and foot cramps on, the thumb of the left hand bent from me uncontrollable – towards the palm – inside. I then took 6 sachets of Magnosolv granules à 6.1 during 6 hours, which I had been prescribed for about 1 year to combat my restless legs and my occasional foot or leg cramps. The cramps eventually subsided after about 6 hours, but during the day I continue to take 1 Sachet Magnosolv granules every 4 hours. On Saturday, I omitted the Spirobene 100 mg. This Sunday, I took one half tablet of Sirobene 100 mg again in the morning, now in the afternoon, I still feel some discomfort in my calves, but no more cramp. The following medications should be noted: Urosin 300 mg, Pantoloc 40 mg, Marcoumar 3 mg 1 / 4-1 / 4-1 / 4-1 / 2-1 / 4-1 / 4-1 / 4-1 / 2 etc … and Verboril and Somnubene 1 mg.

    Side effects: Muscle cramps
  5. Dale V. Nelson says:
    4.5 rating

    Ciprofloxacin for Urinary tract infection

    Cipro 500mg was prescribed by 1a Pharma for the treatment of a urinary tract infection. In total, one tablet should be taken for 5 days early and in the evening. In the first three days of use, the side effects were limited to muscle pain in the buttocks and pelvic area, some headaches in the neck and sleep disorders. That was not so bad. On the morning of the fifth day – after a very restless and almost sleepless night, before the last tablet (which was then no longer taken), the candidate almost could not get out of bed. Muscle weakness, muscle twitching, hard-to-control limbs (arms and legs), swollen tongue and speech difficulties (licking because the tongue was thick and not properly controllable) were the symptoms. On the 6th day, the left arm and leg were completely deprived of their strength and reduced ability to control. The symptoms corresponded to those of a stroke – but here were the side effects of the drug. Have helped a lot of drinking (isotonic sports drinks and tea up to 4 liters a day), glucose, vitamins, fresh air, a lot of exercise (walks, spa visits, swimming) and food, which one has an appetite (pasta, fish, fruit). Sounds stupid, but it was like that. Because you have neither real appetite, nor can you move properly. Strong will and overcoming are necessary. A rehab patient will not feel different. Working was impossible. Now one week after receipt of the symptoms are after continuous improvement, probably similar to the degradation of the poison, almost gone. Conclusion: Bacteria kill this drug well – the UTI was treated successfully – but the patient almost. In my opinion, a three-day treatment would have been enough and it would not have come to these nasty side effects. Personally, I would not take Cipro any more and research the effects of medications on the net before I take them. If you read the leaflet, you should not take anything anyway, because otherwise you are almost dead already. More objective are the reports of the experimental patients here, which is why I have written this a little more detail. The psychological situation can also be problematic because one always thinks: Maybe that was a stroke after all. Was not it, that was more drug poisoning with the worst symptoms. How can you release such a stuff only on humanity? Clear recommendation: Do not take, or a maximum of three days. For those who already have side effects: Overcome, more often S..Thank you and do what you feel like doing or what you would do now, even if it is very exhausting. Normality satisfied. If you feel lethargic during the activities you have to eat something, or drink cola, that helps. The personal form is the worst in the morning and improves during the day. Do not wish any of these side effects and if they are already there, get well soon!

  6. Kyle K. Guerra says:
    5.0 rating

    Ciprofloxacin for Yersinia infection

    I received Cipofloxacin 500 mg at the end of June 2013 with Yersinia infection. This was 6 weeks a 2 Tbl. Eingenomen. So would be the best Wiksamkeit, according to my doctor. I have to say that I have a longer lasting Mb. Crohn. After discontinuing the antibiotic I felt normal. After 4 weeks, I often noticed dizziness and difficulty concentrating, muscle cramps and emotional disorders, especially in the calves and feet, but gave further nothing until I suddenly got no more tolerable back pain and I came to the ambulance in the university hospital. I could my legs, especially li. do not move and felt nothing. There was an assumption on a herniated disc, which did not confirm. I got strong analgesics and in the night I could not leave any more water and the paralysis symptoms rose the li. Body half upwards. After extensive neuro-logical examinations nothing could be ascertained, the complaints remained. I had to stay in the hospital for 2.5 weeks and am now on rehab. At the moment I am still in a wheelchair, but slowly I get the feelings back. The li. Leg and the left Poor are still a bit affected. I walk a few steps with the help of a rollator. I can explain these phenomena only with the admission of the medicine. Has anyone else experienced it?